# SDR LR7A2012011700273

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Belly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND BELLY SKIN PITTING CORROSION AND DEEP SCRATCHES WITH RIVET HEAD DAMAGE AT FS 777E TO FS 817E LBL 61 TO RBL 61, WL 126.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-60 & 51-70.
